# SDR A6WA200740327

- Difficulty date: June 19, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 8,604 hours, 7,853 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING PAX DOOR TOP STEP 832DT FOR ACCESS FWD PAX DOOR FWD SIDE SKIN CRACKED APPROX .750 INCH L LOWER CORNER OF NR 2 STEP IN RADIUS.  MAINTENANCE CUT AWAY DAMAGE FABBED REPAIR PARTS AND INSTALLED IAW REO 601R52-11-702, STEPS 1 THRU 12.  (K)
